# SDR REXA2014111401123

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 21,783 hours, 19,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMER BATTERY INOPERATIVE.  R & R EMER BATTERY 1 IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.
